- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2014 7 (3)
- Authors
- Belov, Yury Ya.; Kopylova, Vera G.
- Contact information
- Belov, Yury Ya.:Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041 Russia; ; Kopylova, Vera G.:Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041 Russia;
- Keywords
- identification; inverse problem; parabolic equation; the method of weak approximation; small parameter; convergence
- Abstract
The problem of identification of the source function for semievolutionary system of two partial differential equations is considered in the paper. The investigated system of equations is obtained from the original system by adding the time derivative containing a small parameter " > 0 to the elliptic equation. The Cauchy problem and the second boundary-value problem are considered
- Pages
- 275–288
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/13265
Journal of Siberian Federal University. Mathematics & Physics / Determination of Source Functions in Composite Type System of Equations
Full text (.pdf)